MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PROGRESSA SURFACE; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION PROGRESSA SURFACE; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P7520A23
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 01/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer the bladder in a progressa bed surface was twisting and causing a dip, and a patient injury occurred.During an onsite visit by baxter team members the customer reported on an unknown date, the patient was admitted to the hospital for an unspecified diagnosis.During hospitalization while using the progressa bed the patient developed a deep tissue pressure injury (dtpi) considered a stage 4 wound based on the right ischium.The patient was treated with a ¿topical¿ wound care (not further specified).No further information was available at the time of this report.
 
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the serial number (21) and subsequent manufacturing date (11) are unknown; therefore, the udi number only will contain the device identifier (01).H11: the serial number is unknown.The device was replaced and is currently in good working condition; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PROGRESSA SURFACE
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21304945
Report Number1824206-2025-00190
Device Sequence Number8876541
Product Code FNL
UDI-Device Identifier00887761999855
UDI-Public(01)00887761999855
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP7520A23
Device Catalogue NumberP7520A23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown